# SDR HALA0600599

- Difficulty date: July 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER ANGLE CRACKED AT STA 1087 - 1109 LBL 40.  REMOVED AND REPLACED INTERCOSTAL UPPER ANGLE AT STATION 1087 - 1109, LBL 40, WL 200 AS PER SRM 51-40-02.
